+91 8617752708

2017 - Volume 23 [Issue 6]

Contents

Original-research-article

On Stability of Widest Path in Network Routing

 

Ahmad Hosseini1* and Bita Kabir Baiki1
1East Institute of Science and Technology, Tehran, Iran.

 

Article Information
Editor(s):
(1) Qiankun Song, Department of Mathematics, Chongqing Jiaotong University, China.
Reviewers:
(1) S. K. Srivatsa, Retired, Anna University, India.
(2) Vaishali D. Khairnar, TEC Under Mumbai University, India.
(3) Zheng Zhao, Zhengzhou Science and Technology Institute, China.
Complete Peer review History: http://www.sciencedomain.org/review-history/20393

 

[Abstract]    Full Article - PDF    Page 1-10

DOI : 10.9734/JAMCS/2017/35358

Review History


Original-research-article

Eigenvalue Problem with the Basis Exchange Algorithm

 

Leon Bobrowski1,2*

1Faculty of Computer Science, BiaƂystok University of Technology, Poland.

2Institute of Biocybernetics and Biomedical Engineering, PAS, Warsaw, Poland.

 

Article Information
Editor(s):
(1) Dariusz Jacek Jakóbczak, Chair of Computer Science and Management in this department, Technical University of Koszalin, Poland.
Reviewers:
(1) S. Graham Kelly, The University of Akron, USA.
(2) Anthony Aidoo, Eastern Connecticut State University, USA.
(3) Zhonggen wang, Anhui University, China.
(4) Okan Ozer, University of Gaziantep,Turkiye.
(5) Shenyang Tan, Taizhou institute of Sci.&Tec., National University of Sciences and Technology, Pakistan.
Complete Peer review History: http://www.sciencedomain.org/review-history/20424

 

[Abstract]    Full Article - PDF    Page 1-12

DOI : 10.9734/JAMCS/2017/33436

Review History


Short Research Article

Design of DNA Based Biometric Security System for Examination Conduct

 

A. O. Afolabi1* and O. M. Akintaro1

1Department of Computer Science and Engineering, Ladoke Akintola University of Technology, Ogbomoso, Nigeria.

 

Article Information
Editor(s):
(1) Dariusz Jacek Jakóbczak, Chair of Computer Science and Management in this department, Technical University of Koszalin, Poland.
Reviewers:
(1) Utku Kose, Usak University, Turkey.
(2) Aniobi David Emmanuel, University of Agriculture, Nigeria.
Complete Peer review History: http://www.sciencedomain.org/review-history/20498

 

[Abstract]    Full Article - PDF    Page 1-7

DOI : 10.9734/JAMCS/2017/27251

Review History


Original-research-article

Soliton Solutions for Time Fractional Hamiltonian System

 

Abbas H. Taqi1*

1Department of Mathematics, College of Science, University of Kirkuk, Kirkuk, Iraq.

 

Article Information
Editor(s):
(1) Fangfei Li, Department of Mathematics, East China University of Science and Technology, Shanghai, China.
Reviewers:
(1) Anuj Kumar Goel, Maharishi Markandeshwar University, India.
(2) Abdullah Sonmezoglu, Bozok University, Turkey.
(3) W. Obeng Denteh, Kwame Nkrumah University of Science and Technology, Ghana.
(4) Ali Mutlu, Manisa Celal Bayar University, Turkey.
(5) Chun Wang, Beijing Institute of Technology, Beijing, China.
Complete Peer review History: http://www.sciencedomain.org/reviewhistory/20514

 

[Abstract]    Full Article - PDF    Page 1-12

DOI : 10.9734/JAMCS/2017/35372

Review History


Original-research-article

A Note on the Fuglede and Fuglede-Putnam’s Theorems

 

Mahmood Kamil Shihab1*

1Department of Mathematics, Diyala University, Diyala, Iraq.

 

Article Information
Editor(s):
(1) Morteza Seddighin, Indiana University East Richmond, USA.
Reviewers:
(1) Xiaolan Liu, Sichuan University of Science and Engineering, China.
(2) Francisco Bulnes, Tecnológico de Estudios Superiores de Chalco, Mexico.
Complete Peer review History: http://www.sciencedomain.org/review-history/20570

 

[Abstract]    Full Article - PDF    Page 1-11

DOI : 10.9734/JAMCS/2017/35982

Review History

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,
India

+91 8617752708

 

Third Floor, 207 Regent Street
London, W1B 3HH,
UK

+44 20-3031-1429